MAUDE Adverse Event Report: COVIDIEN 3570 KENGUARD SILCATH 5CC 24FR; CATHETER, UROLOGICAL

COVIDIEN 3570 KENGUARD SILCATH 5CC 24FR; CATHETER, UROLOGICAL
Model Number 3570-
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/12/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that on (b)(6) 2015, a catheter change went poorly; the catheter was stuck and the nurse had to use force to remove it.The customer stated he was sweating and felt bladder tension for 3 days afterward, off and on.The catheter was inserted on (b)(6) 2015.The customer was not able to provide any further details.

Brand Name
3570 KENGUARD SILCATH 5CC 24FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
COVIDIEN
mediquip sdn.bhd. padang lati,
kangar, perlis
MY 
MDR Report Key11735197
Report Number9611712-2021-00109
Device Sequence Number3591491
Product Code KOD
UDI-Device Identifier10884521016743
UDI-Public10884521016743
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3570-
Device Catalogue Number3570-
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/27/2021
Patient Sequence Number1